# SDR IPXA2014021981988

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Engine: Pwa PW4158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FLICKERS ON AND OFF ABOVE CABIN DOOR.  PERFORMED OPS TEST OF DOOR EXIT SIGN IAW MM 33-51-13-0401.  OPS CHECKED NORMAL.
